# SDR IPXA2018111976046

- Difficulty date: November 5, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 104,780 hours, 17,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B0250549
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT TWO FASTENER HOLES, BS 2598, DURING PERFORMANCE OF SB 747-53A2427 RELATED TO AD 2010-14-07.  REPAIRED IAW SRID 4-4288337329, AND EO B747-5310-70636-A.
